MathSciNet Relay Station
MathSciNet bibliographic data
MR366941 (51 #3187) 14M15 (20G05)
Vust, Thierry Opération de groupes réductifs dans un type de cônes presque homogènes. (French) Bull. Soc. Math. France 102 (1974), 317–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement